# SDR 39LA20150522136

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Snias SA330J
- Aircraft serial: 1502
- Aircraft time: 9,404 hours, 59,419 cycles
- Engine: Tmeca TURMO4C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING ILS APPROACH TO PGUM THE FLIGHT CREW NOTICED SMOKE COMING FROM THE OVERHEAD PANEL.  AN EMER WAS DECLARED & ACFT DIVERTED WITHOUT FURTHER INCIDENT.
